# SDR AALA20111228AFW01

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 75,813 hours, 12,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 271 BETWEEN STRINGERS 21 AND 22 RIGHT DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-01-2R6.
